# SDR DALA13049733271

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 37,003 hours, 16,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4854
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT EPSU AT 11A FAULTING.  REMOVED EPSU, WORK IN PROGRESS 812502 MR.  INSTALLED EPSU IAW AMM 33-51-38.  OPS CHECKED GOOD.
